# SDR 20000621SH014

- Difficulty date: June 7, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152058
- Part serial: 81114
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AT BEAD SEAT AREA. (X)
